# SDR REXA2019060470774

- Difficulty date: May 7, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Worn
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. BENT AND WEAR ON LOWER PRESSURE SEAL RETAINER IN WD/AFT CORNER AT FWD BAGGAGE BAY DOOR.(CCD).  LOWER PRESSURE SEAL RETAINER IN FWD/AFT CORNER AT FWD BAGGAGE BAY DOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6C.
